# SDR REXA2022050900825

- Difficulty date: April 18, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 29,443 hours, 20,661 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: CC670380221
- Condition: Torn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH HAS TORN SEAL	REMOVED, REPLACED, AND LUBRICATED CREW ESCAPE HATCH IAW CRJ900 AMM 52-22-07, AMM 12-20-52, AMM 52-22-00
